zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Blow-up phenomena for some nonlinear parabolic problems under Robin boundary conditions. (English) Zbl 1235.35160
Summary: We consider blow-up phenomena of the solutions to some nonlinear parabolic equation under Robin boundary conditions. Lower bounds for blow-up time are determined if the solutions blow up.
35K55Nonlinear parabolic equations
35B44Blow-up (PDE)
Full Text: DOI
[1] Payne, L. E.; Philippin, G. A.; Schaefer, P. W.: Blow-up phenomena for some nonlinear parabolic problems, Nonlinear anal. 69, 3495-3502 (2008) · Zbl 1159.35382
[2] Li, Yuanfei; Liu, Yan; Lin, Changhao: Blow-up phenomena for some nonlinear parabolic problems under mixed boundary conditions, Nonlinear anal. RWA 11, 3815-3823 (2010) · Zbl 1201.35057
[3] Friedman, A.: Remarks on the maximum principle for parabolic equations and its applications, Pacific J. Math. 8, 201-211 (1958) · Zbl 0103.06403
[4] Straughan, B.: Instability, nonexistence and weighted energy methods in fluid dynamics and related theories, Res. notes math. 74 (1982) · Zbl 0492.76001
[5] Bandle, C.; Brunner, H.: Blow-up in diffusion equations: a survey, J. comput. Appl. math. 97, 3-22 (1998) · Zbl 0932.65098
[6] Ball, J. M.: Remarks on blow up and nonexistence theorems for nonlinear evolution equations, Quart. J. Math. Oxford 28, 473-486 (1977) · Zbl 0377.35037
[7] Caffarrelli, L. A.; Friedman, A.: Blow-up of solutions of nonlinear heat equations, J. math. Anal. appl. 129, 409-419 (1988) · Zbl 0653.35038
[8] Friedman, A.; Mcleod, B.: Blow-up of positive solutions of semilinear heat equations, Indiana univ. Math. J. 34, 425-447 (1985) · Zbl 0576.35068
[9] Galaktionov, V. A.; Vázquez, J. L.: The problem of blow up in nonlinear parabolic equations, Discrete contin. Dyn. syst. 8, 399-433 (2002) · Zbl 1010.35057
[10] Levine, H. A.: The role of critical exponents in blow-up theorems, SIAM rev. 32, 262-288 (1990) · Zbl 0706.35008
[11] Nirenberg, L.: A strong maximum principle for parabolic equations, Comm. pure appl. Math. 6, 167-177 (1953) · Zbl 0050.09601
[12] Payne, L. E.; Schaefer, P. W.: Lower bounds for blow-up time in parabolic problems under Dirichlet conditions, J. math. Anal. appl. 328, 1196-1205 (2007) · Zbl 1110.35031
[13] Payne, L. E.; Philippin, G. A.; Piro, S. Vernier: Blow-up phenomena for a semilinear heat equation with nonlinear boundary condition, II, Nonlinear anal. 73, 971-978 (2010) · Zbl 1198.35131
[14] Payne, L. E.; Philippin, G. A.; Schaefer, P. W.: Bounds for blow-up time in nonlinear parabolic problems, J. math. Anal. appl. 338, 438-447 (2008) · Zbl 1139.35055
[15] Payne, L. E.; Song, J. C.: Lower bounds for blow-up time in a nonlinear parabolic problem, J. math. Anal. appl. 354, 394-396 (2009) · Zbl 1177.35043
[16] Payne, L. E.; Song, J. C.: Lower bounds for the blow-up time in a temperature dependent Navier--Stokes flow, J. math. Anal. appl. 335, 371-376 (2007) · Zbl 1124.35057